Discussions By Condition: Medical Stories

Problem with occaisional awful swelling/pain/itching

Posted In: Medical Stories 0 Replies
  • Posted By: ttfootball60
  • January 30, 2007
  • 05:36 AM


I don't know where to begin. This problem has been going on for a while, but occurs only about once a week or once every two weeks. I have gone to the doctor, who told me it was cellulitis, but I know now that it isn't as the antibiotics did not keep them from happening later (back then though, they only occurred on my feet). Now, I am getting random, itchy spots that swell very badly. They are still most common on my feet, but can happen ANYWHERE. Next to my feet, they also happen frequently under my testicles, on my buttocks, on my stomach, and once on my upper lip. Only my feet get red when this happens, none of the other places do; they just swell up enormously and itch (the testicle occurance makes it look as if I have a third testicle). The worst part is the itchness of them. The spots that swell get so itchy that it hurts. I have also had a lot of headaches lately, if that has anything to do with it. The swelling goes away after anywhere from 1-4 days, but I notice that Benadryl makes it go away faster. However, I can't isolate anything that would be causing an allergic reaction, as they seem to just occur whenever they feel like it. If anyone has ever had a similar problem, please let me know so that I can ask my doctor about them when I go back.


Reply Flag this Discussion
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?